# SDR CALA2017081402695

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 73,886 hours, 16,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR LOOSE AT THE R4 DOOR. ADJUSTED THE PAX DOOR EMERGENCY MECHANISM IAW AMM 52 -11-25.
